Jump to content

Wheezing


nicole
 Share

Recommended Posts

I want to know if any of you get wheezing, asthma type symptons with proamatine. I have been on it for about a month and this is a new side affect or symptom of pots for me. It kinda feels like when you have a chest cold. The proamatine is working for me otherwise so I dont want to quit unless I have to. Do you think this a symptom of pots? Thanks for any imput.

Link to comment
Share on other sites

One of the first symptoms I ever had with POTS was shortness of breath with mild wheezing, and to this day I can still hear the wheezy noise if I'm in a quiet room. For me, this was not a side effect of any meds, but just another POTS symptom. In fact, at first, I received an incorrect diagnosis of asthma and was put on albuterol inhalers (just about the worst thing for a POTS patient!!). If it concerns you, I would definitely recommend bringing it up with your doctor.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...